zbMATH — the first resource for mathematics

On the binary system of factors of formal matrix rings. (English) Zbl 07250683
Summary: We investigate the formal matrix ring over \(R\) defined by a certain system of factors. We give a method for constructing formal matrix rings from non-negative integer matrices. We also show that the principal factor matrix of a binary system of factors determine the structure of the system.
16S50 Endomorphism rings; matrix rings
15B99 Special matrices
Full Text: DOI
[1] Abyzov, A. N.; Tapkin, D. T., Formal matrix rings and their isomorphisms, Sib. Math. J. 56 (2015), 955-967 translated from Sib. Mat. Zh. 56 2015 1199-1214
[2] Abyzov, A. N.; Tapkin, D. T., On certain classes of rings of formal matrices, Russ. Math. 59 (2015), 1-12 translated from Izv. Vyssh. Uchebn. Zaved., Mat. 2015 2015 3-14
[3] Auslander, M.; Reiten, I.; Smalø, S. O., Representation Theory of Artin Algebras, Cambridge Studies in Advanced Mathematics 36. Cambridge University Press, Cambridge (1995)
[4] Varadarajan, A. Haghany K., Study of formal triangular matrix rings, Commun. Algebra 27 (1999), 5507-5525
[5] Varadarajan, A. Haghany K., Study of modules over formal triangular matrix rings, J. Pure Appl. Algebra 147 (2000), 41-58
[6] Krylov, P. A., Isomorphism of generalized matrix rings, Algebra Logic 47 (2008), 258-262 translated from Algebra Logika 47 2008 456-463
[7] Krylov, P. A., Injective modules over formal matrix rings, Sib. Math. J. 51 (2010), 72-77 translated from Sib. Mat. Zh. 51 2010 90-97
[8] Krylov, P. A.; Tuganbaev, A. A., Modules over formal matrix rings, J. Math. Sci., New York 171 (2010), 248-295 translated from Fundam. Prikl. Mat. 15 2009 145-211
[9] Krylov, P. A.; Tuganbaev, A. A., Formal matrices and their determinants, J. Math. Sci., New York 211 (2015), 341-380 translated from Fundam. Prikl. Mat. 19 2014 65-119
[10] Lam, T. Y., Lectures on Modules and Rings, Graduate Texts in Mathematics 189. Springer, New York (1999)
[11] Morita, K., Duality for modules and its applications to the theory of rings with minimum conditions, Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A 6 (1958), 83-142
[12] Müller, M., Rings of quotients of generalized matrix rings, Commun. Algebra 15 (1987), 1991-2015
[13] Nicholson, W. K.; Watters, J. F., Classes of simple modules and triangular rings, Commun. Algebra 20 (1992), 141-153
[14] Tang, G.; Li, C.; Zhou, Y., Study of Morita contexts, Commun. Algebra 42 (2014), 1668-1681
[15] Tang, G.; Zhou, Y., Strong cleanness of generalized matrix rings over a local ring, Linear Algebra Appl. 437 (2012), 2546-2559
[16] Tang, G.; Zhou, Y., A class of formal matrix rings, Linear Algebra Appl. 438 (2013), 4672-4688
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.